# SDR DALA2016090706526

- Difficulty date: September 6, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 87,887 hours, 35,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ONGOING MAINTENANCE VISIT, INSPECTION FOUND SEVERAL DENTS ON FUSELAGE SKIN BETWEEN BS 600 AND 640, AND STRINGER 15 - 19L. DENTS NR 2 - 7 ARE FOUND TO BE OUT OF SRM LIMITS DUE TO PROXIMITY TO THE FRAME & STRINGER.  DENTS NR 1 & 7 ARE FOUND TO BE OUT OF SRM LIMITS DUE TO A/Y RATIO LESS THAN 30.0.  REPAIRED IAW ERA 548937-14AD REV ORG.
